uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation of Banach algebras and open sets
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: INTEGRAL EQUATIONS AND OPERATOR THEORY, ISSN 0378-620X, Vol. 41, no 2, 189-222 p.Article in journal (Refereed) Published
Abstract [en]

In this article we shall consider interpolation of commutative Banach algebras. Our main result is a description of the Gelfand space of maximal ideals for the interpolated Banach algebras. A case of special interest is the interpolation of algebras of bo

Place, publisher, year, edition, pages
BIRKHAUSER VERLAG AG , 2001. Vol. 41, no 2, 189-222 p.
Identifiers
URN: urn:nbn:se:uu:diva-36601OAI: oai:DiVA.org:uu-36601DiVA: diva2:64500
Note
Addresses: Kaijser S, Uppsala Univ, Dept Math, POB 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 371 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf